# SDR HEEA0014999

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406040500123
- Condition: Leaking
- Location: F/Wheel M/R
- Part time: 1,394 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR FREEWHEEL FRONT SEAL LEAKING.
